Delaware, 2011Flood in Delaware, September 23 to 24, 2011
September 23 to 24, 2011 · NWS PHI · 1 event in 1 county or zone
Bands of showers and isolated thunderstorms with heavy rain caused poor drainage and river flooding in New Castle County Delaware from the morning of the 23rd into the early morning of the 24th. The heaviest rain fell just after the morning commute and also throughout the evening commute on the 23rd.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Bands of showers and isolated thunderstorms with heavy rain caused poor drainage and river flooding in New Castle County Delaware from the morning of the 23rd into the early morning of the 24th. The heaviest rain fell just after the morning commute and also throughout the evening commute on the 23rd. Event precipitation totals averaged around two to three inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Sep 23, 6:44 PM EST, 1 hour earlier.
Area forecast discussion, Sep 23, 6:44 PM EST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 PM EDT FRI SEP 23 2011
.SYNOPSIS...
A BROAD AREA OF LOW PRESSURE IN THE UPPER ATMOSPHERE OVER THE GREAT
LAKES REGION WILL SETTLE JUST A BIT FURTHER SOUTH INTO THE OHIO
VALLEY...AND THEN PERSIST WELL INTO NEXT WEEK. COUNTER-CLOCKWISE FLOW
AROUND THIS LOW WILL RESULT IN SOUTH TO SOUTHWEST WINDS OVER THE
MID-ATLANTIC REGION...BRING PERIODS OF RAIN AND UNSETTLED
WEATHER TO THE AREA FOR THE NEXT SEVERAL DAYS.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THOUGHTS BELOW THIS PARAGRAPH HOLD, WITH THIS SHORT TERM UPDATE
WE FRONT LOADED THE HEAVIER RAIN DURING THE EVENING AND SHOWED A
DECREASE IN POPS AND INTENSITY OVERNIGHT. LATEST HRRR HAS A FAIRLY
DECENT PEG ON ONGOING PRECIPITATION, ALBEIT ABOUT AN HOUR OR SO
TOO SLOW. 18Z NAM WAS VERIFYING TOO WEST WITH THE AXIS OF HVYR
RAIN WHICH WOULD BE GOOD NEWS AS ADJUSTING ITS NEXT SALVO ALL
POINTS BEING EQUAL TOWARD MORNING WOULD FALL FARTHER OFFSHORE.
THE UPPER LEVEL LOW TO OUR WEST CONTINUES TO SIT AND SPIN IN
PLACE WITH VERY LITTLE MOVEMENT TODAY. AS A RESULT, SEVERAL WAVES
ROTATING AROUND THE BASE OF THE LOW HAVE BEEN MOVING THROUGH AND
IMPACTING OUR REGION.
RAIN HAS OVERSPREAD THE REGION TODAY WITH AMOUNTS GENERALLY IN THE
1-3 INCH RANGE. SOME AREAS HAVE EVEN SEEN A BREAK OF NO OR LIGHT
RAIN OVER THE PAST SEVERAL HOURS. HOWEVER, THE RAIN SHOULD FILL BACK
IN AS ANOTHER WAVE ROTATES AROUND AND THROUGH THE AREA THIS EVENING.
ADDITIONAL AMOUNTS OF 1-2 INCHES ARE POSSIBLE, WITH LOCALLY HIGHER
AMOUNTS IN AREAS OF HEAVIER RAINFALL.
THE PWATS CONTINUE TO REMAIN ABOVE NORMAL FOR THIS TIME OF YEAR AND
AS A RESULT, THESE SHOWERS WILL BE EFFICIENT RAIN MAKERS. CONVECTION
HAS STARTED TO DEVELOP OFF TO THE SOUTH OF THE REGION AND WILL
REMAIN POSSIBLE ACROSS OUR AREA. THE FLOOD WATCH WILL REMAIN IN
PLACE WITH VERY FEW CHANGES, ALTHOUGH WE HAVE ADDED CARBON AND MONROE
COUNTIES IN PENNSYLVANIA TO THE WATCH AT THIS TIME.
LOWS TONIGHT WILL NOT DROP BY MUCH AS WE KEEP THE CLOUD COVER ALL
NIGHT. LOWS WILL BE IN THE 60S ACROSS THE AREA.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
TONIGHT WE WILL SEE THE RAIN FILL BACK IN ACROSS THE AREA AND HEAVY
RAIN REMAINS A CONCERN THROUGH THE OVERNIGHT PERIOD. RAINFALL SHOULD
START TO TAPER OFF ON SATURDAY, MORE LIKELY BY SATURDAY AFTERNOON.
INSTABILITY STILL REMAINS A FACTOR ON SATURDAY AND WE HAVE KEPT
THE MENTION OF THUNDER IN THE FORECAST.
WITH CLOUD COVER STILL IN PLACE, THE TEMPERATURES WILL ONLY BOUNCE
BACK SO MUCH. WE EXPECT THE HIGH TEMPERATURES ON SATURDAY WILL
AGAIN BE ON THE WARM (AND MUGGY) SIDE WITH HIGHS REACHING INTO THE
70S ACROSS THE REGION.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
A CYCLONIC FLOW ALOFT WILL REMAIN NEARLY STATIONARY OVER THE REGION
THROUGH THE MIDWEEK PERIOD, WITH ANOTHER ROUND OF HEAVIER RAIN
POSSIBLE SUNDAY NIGHT INTO MONDAY AS AN IMPULSE MOVES THROUGH THE
THE GENERAL SOUTH-TO-SOUTHWEST FLOW PATTERN. THEN CLOUDY WEATHER
WITH SHOWERS POSSIBLE FROM TIME-TO-TIME UNTIL THE AXIS OF CYCLONIC
FLOW PASSES TO THE EAST OF THE REGION WEDNESDAY NIGHT. THEN SOME
DRYING IS EXPECTED FOR THE LATTER PART OF THE WEEK AS A WESTERLY
FLOW ESTABLISHES ITSELF OVER THE REGION.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
A PRIMARILY IFR TRENDING TOWARD LIFR IN THE MORNING FORECAST WAS
ISSUED FOR OUR TERMINALS WITH THE 00Z TAF PACKAGE. CONDITIONS SHOULD
THEN GRADUALLY IMPROVE ON SATURDAY DAY WITH LOWEST CONFIDENCE
TOWARD THE COAST.
THE BACK EDGE OF THE WIDESPREAD PRECIPITATION WAS CROSSING
CHESAPEAKE BAY AS OF 2330Z. THE NEWD MOTION SHOULD HAVE THE
HEAVIEST PRECIPITATION THROUGH OUR TERMINALS BY 03Z AND ANY
RESIDUAL SHOWERS OF NOTE BY 05Z OR 06Z. BUT THE COMBINATION OF
THEN LIGHT WINDS, THE RAIN AND NO SGFCNT DRY AIR NEAR THE SURFACE
SHOULD HELP FORM AN IFR TO LIFR STRATUS DECK AND ALSO HAVE VSBYS
TREND TOWARD LIFR OVERNIGHT.
THERE IS NO BIG PUSH OF DRY AIR ON SATURDAY MORNING, SO WE ONLY
SLOWLY TRENDED THE TERMINALS INTO MVFR LEVELS DURING THE SECOND
HALF OF THE MORNING AND VFR OR BORDERLINE MVFR CONDITIONS (FOR
CIGS) DURING THE EARLY AFTERNOON.
THE NEXT SHOT OF PRECIPITATION IS EXPECTED TO BE PRIMARILY
OFFSHORE ON SATURDAY AND NO SHOWERS WERE CARRIED IN THE TAFS.
LOWEST CONFIDENCE AT KACY AND KMIV AND FOR ANY OF THE SMALLER
COASTAL AIRPORTS IN NJ AND DE THAT THIS WILL HOLD.
WE ARE EXPECTING CIGS AND VSBYS TO LOWER AGAIN COME SATURDAY NIGHT
AND THIS IS REFLECTED IN THE KPHL 30HR TAF.
OUTLOOK...
UNSETTLED CONDITIONS INTO EARLY NEXT WEEK WITH THE UPPER LOW
CONTINUING TO CIRCULATE MOISTURE THROUGH THE AREA. OPPORTUNITIES FOR
LOWER CIGS/VSBYS WILL OCCUR THROUGH THE PERIOD WITH SCATTERED
SHOWERS/TSTMS. SHORT PERIODS OF IFR POSSIBLE IN HEAVIER
RAINS...ESPECIALLY SUNDAY NIGHT INTO MONDAY. FULL SCALE CLEARING IS
NOT EXPECTED UNTIL WEDNESDAY NIGHT OR THURSDAY.
&&
.MARINE...
A SOUTHERLY FLOW CONTINUES ON THE OCEAN AND UP THE DELAWARE BAY THIS
AFTERNOON. SEAS HAVE BEEN FAIRLY CALM THOUGH WITH ONLY 1-3 FEET
BEING REPORTED ACROSS THE AREA. SEAS SHOULD RISE A LITTLE BIT AS THE
FLOW CONTINUES TO REMAIN OUT OF THE SOUTH INTO SATURDAY. HOWEVER,
WAVEWATCH GUIDANCE CONTINUES TO BE OVERDONE WITH RESPECT TO SEAS AND
WE HAVE DECIDED TO UNDERCUT THE VALUES BY AROUND A FOOT OVER THE
AREA WATERS. THIS KEEPS SEAS JUST UNDER SCA CONDITIONS THROUGH MUCH
OF SATURDAY. SEAS THEN CONTINUE TO INCREASE LATE SATURDAY INTO
SUNDAY AND SCA MAY BE NEEDED AT THAT TIME.
WINDS WILL LIKELY REMAIN BELOW 20 KNOTS THROUGH THE PERIOD AS NO
REAL SURFACE LOW LOOKS TO DEVELOP. WINDS AND SEAS WILL ALSO BE
HIGHER IN ANY THUNDERSTORMS THAT MAY DEVELOP THIS EVENING THROUGH
SUNDAY.
LIGHT AND GENERALLY SOUTH WINDS SHOULD PREVAIL DURING THE FORECAST
PERIOD. HOWEVER...THE PERSISTENT SOUTHERLY FLOW WILL EVENTUALLY
BUILD WAVE HEIGHTS UP TO AROUND 5 FEET BY SATURDAY OR SUNDAY. A
SMALL CRAFT ADVISORY MAY BE NEEDED FOR SEAS AT THAT TIME...AND
POSSIBLY CONTINUING INTO EARLY NEXT WEEK.
&&
.HYDROLOGY...
WE EXTENDED THE FLOOD WATCH INTO THE POCONOS AS THE SOUTHERLY
UPSLOPE FLOW HAS ALREADY PRODUCED RAINFALL AMOUNTS AS HIGH AS 2.5
INCHES.
OTHERWISE, THE MODELS ARE CONVERGING ON THE CONVECTIVE SHOT OR
RESIDUAL CONVECTIVE ELEMENTS WITH HEAVY RAIN TO MOVE THROUGH OUR CWA
TONIGHT WITH A LIKELY DOUBLING OF PRECIPITATION AMOUNTS THAT HAVE
FALLEN SO FAR. ON SATURDAY DAY THE MODEL CONSENSUS IS FOR THE AXIS
OF HEAVIER RAIN TO BE JUST OFFSHORE. IT WOULD NOT TAKE MUCH OF A
WESTWARD SHIFT TO BRING THE NEXT SHOT INTO DELAWARE AND NEW JERSEY
AND THUS WE WILL MAINTAIN THE FLOOD WATCH INTO SATURDAY FOR NOW.
&&
.CLIMATE...
DAILY RAINFALL RECORDS THAT MAY BE VULNERABLE.
FRI 23RD SAT 24TH
KABE 1.94 1975 2.04 1975
KPHL 3.72 1882 2.08 1912
KILG 2.65 1907 2.60 1946
KACY 1.14 1898 1.47 1909
KTTN 2.34 1975 2.27 1975
KRDG 3.15 2003 2.83 1912
KMPO 2.65 2003 2.15 1946
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR PAZ054-055-060>062-
067>071.
NJ...FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NJZ001-007>010-
012>027.
DE...FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR DEZ001>004.
MD...FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR MDZ008-012-015-019-
020.
MARINE...NONE.
&&
SYNOPSIS...MIKETTA
NEAR TERM...GIGI/MEOLA
SHORT TERM...MEOLA
LONG TERM...MIKETTA
AVIATION...GIGI/MIKETTA
MARINE...MEOLA/MIKETTA
HYDROLOGY...
CLIMATE...Hazardous weather outlook, Sep 23, 2:38 PM EST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT FRI SEP 23 2011
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-241945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
338 PM EDT FRI SEP 23 2011
...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT RAINFALL TOTALS.
ANZ430-431-450>455-241945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 PM EDT FRI SEP 23 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A SMALL CRAFT ADVISORY MAY BE NEEDED FOR SEAS BEGINNING SATURDAY
OR SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 23, 5:21 PM EST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
621 PM EDT FRI SEP 23 2011
MDZ012-232245-
KENT MD-
621 PM EDT FRI SEP 23 2011
...A STRONG THUNDERSTORM WILL AFFECT KENT COUNTY...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF CENTERVILLE...MOVING
NORTHEAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR KENNEDYVILLE
AROUND 635 PM AND GALENA AROUND 640 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. RADAR HAS SHOWN
ROTATION WITH THIS STORM.
LAT...LON 3925 7623 3934 7616 3938 7611 3938 7607
3939 7605 3937 7599 3937 7586 3938 7583
3914 7613 3921 7625
FORECASTER: AMCSpecial weather statement, Sep 23, 5:31 PM EST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
631 PM EDT FRI SEP 23 2011
NJZ016-021-232300-
CUMBERLAND NJ-SALEM NJ-
631 PM EDT FRI SEP 23 2011
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND AND SALEM COUNTIES...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES EAST OF MIDDLETOWN...MOVING NORTH AT 40
MPH. THE THUNDERSTORM WILL BE NEAR ALLOWAY AROUND 640 PM AND
WOODSTOWN AROUND 650 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3940 7546 3943 7549 3970 7537 3963 7518
3936 7539
FORECASTER:AMCSpecial weather statement, Sep 23, 6:21 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
721 PM EDT FRI SEP 23 2011
DEZ001-MDZ008-NJZ016-232345-
CECIL MD-NEW CASTLE DE-SALEM NJ-
721 PM EDT FRI SEP 23 2011
...STRONG THUNDERSTORMS WILL AFFECT CECIL...NEW CASTLE AND SALEM
COUNTIES...
AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
ELKTON TO 5 MILES NORTHWEST OF MIDDLETOWN TO 9 MILES SOUTHWEST OF
MIDDLETOWN...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
BEAR...GLASGOW AROUND 730 PM...DELAWARE CITY AND ODESSA AROUND 745
PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THIS THUNDERSTORM IS SHOWING SOME WEAK ROTATION, IF IT BECOMES
STRONGER...IT MIGHT BECOME NECESSARY TO ISSUE A TORNADO WARNING.
IF YOU SEE THREATENING WEATHER, PLEASE SEEK SHELTER IMMEDIATELY.
LAT...LON 3947 7588 3965 7587 3977 7541 3959 7543
3945 7553 3950 7557 3952 7554 3957 7553
3958 7556 3946 7558 3943 7554 3941 7556
3937 7577 3938 7577 3938 7594Special weather statement, Sep 23, 7:29 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
829 PM EDT FRI SEP 23 2011
PAZ067-068-240100-
CHESTER PA-MONTGOMERY PA-
829 PM EDT FRI SEP 23 2011
...A STRONG THUNDERSTORM WILL AFFECT CHESTER AND MONTGOMERY
COUNTIES...
AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF WEST CHESTER...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR MALVERN AROUND 840
PM...PAOLI AROUND 845 PM...DEVON-BERWYN AROUND 850 PM...VALLEY
FORGE...CHESTERBROOK...PHOENIXVILLE AROUND 855 PM AND AUDUBON AROUND
900 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. RADAR IS
INDICATING ROTATION WITH THIS STORM AND IT COULD BECOME SEVERE.
LAT...LON 4026 7546 4012 7527 4006 7536 4006 7538
4005 7542 4002 7542 4001 7546 3999 7546
3992 7557 4000 7569
FORECASTER: AMCFlood, New Castle
- When
- September 23, 7:44 PM EST to September 24, 1:12 AM EST
- Where
- New Castle County, 0.47 mi SE of Coochs Bridge to 0.67 mi W of Bear
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.625, -75.724
The Christina River at Coochs Bridge had moderate flooding. The river was above its 10.5 foot flood stage from 844 p.m. EDT on the 23rd through 212 a.m. EDT on the 24th. It crested at 11.61 feet at 1130 p.m. EDT on the 23rd. Event precipitation totals included 3.56 inches in Clayton, 2.21 inches in Middletown and 1.65 inches at the New Castle County Airport.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in California, September 23, 2011$115,000 · 50 kt wind · 2 events
- Flash Flood in South Carolina, September 23, 2011$35,000 · 1 event
- Flash Flooding and Flood in Pennsylvania, September 23, 2011$25,000 · 5 events
- Dense Fog in Illinois, September 23, 201119 events
- Dense Fog in Missouri, September 23, 201111 events
- Flash Flooding and Flood in Maryland, September 23, 201110 events
- Dense Fog in Virginia, September 23 to 24, 20118 events
- Dense Fog in Kentucky, September 23, 20116 events
- Flooding in Pennsylvania, September 23 to 24, 20116 events
- Flash Flooding in North Carolina, September 23, 20113 events
- High Wind in Montana, September 23, 201165 kt wind · 3 events
- Flash Flooding and Flood in New York, September 23, 20113 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 349356.